Differential and Integral Equations

A new approach of strong stabilization of distributed systems

Mohammed Aassila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We propose a new method to prove the strong asymptotic stability of certain distributed evolutionary systems. It can be applied in some cases where LaSalle's invariance principle cannot be applied due to the lack of compactness.

Article information

Differential Integral Equations, Volume 11, Number 2 (1998), 369-376.

First available in Project Euclid: 30 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B35: Stability


Aassila, Mohammed. A new approach of strong stabilization of distributed systems. Differential Integral Equations 11 (1998), no. 2, 369--376. https://projecteuclid.org/euclid.die/1367341077

Export citation